Ефремова Людмила Сергеевна

Место работы

Институт информационных технологий, математики и механики

Кафедра дифференциальных уравнений, математического и численного анализа

доцент

Ученая степень
Доктор физико-математических наук
Ученое звание
Доцент
Дата начала работы в университете лобачевского: 1987
Общий стаж работы 45 лет, 1 мес.

Общие сведения

Преподавание

Научная Работа


Образование, учёные степени и учёные звания

Высшее образование
Специальность: прикладная математика. Квалификация: математик.

Дополнительное образование, повышение квалификации, стажировки

16.01.2018 - 16.01.2018
Повышение квалификации: Оказание первой помощи, ННГУ, 8 час., документ № Рег. № 498 от 16.01.2018

13.03.2017 - 13.05.2017
Повышение квалификации: Электронная информационно-образовательная среда вуза, ННГУ, 72 час., документ № 522404111575 рег номер 33-809 от 13.05.2017

17.03.2014 - 16.06.2014
Повышение квалификации: Академический английский язык., ННГУ, 72 час., документ № 522401036475 рег номер 363 от 16.06.2014

Список преподаваемых дисциплин

Институт информационных технологий, математики и механики
Дискретные динамические системы в низких размерностях
Математический анализ
Спец. курс
Спецкурс "Дискретные динамические системы в низких размерностях"

Публикации

2019

Труды (тезисы) конференции

Efremova L.S. The structure of the space of smooth skew products of interval maps // International Scientific Conference "Infinite-Dimensional Analysis and Mathematical Physics" Dedicated to the memory of Sergei Vasilyevich Fomin, from 28 January to 1 February 2019. Abstracts of Talks. Лаборатория бесконечномерного анализа и математической физики МГУ им. М.В. Ломоносова, 48 с. 2019. P. 19.

Efremova L.S. Small Perturbations of Skew Products of Interval Maps and the Property of Partial Integrability // The First International Conference "Mathematical Physics, Dynamical Systems and Infinite Dimensional Analysis". Издательство МФТИ. 167 p. 2019. P. 26.

2018

Труды (тезисы) конференции

Efremova L.S. Reducibility of the Multifunctions on the Noncompact Plane Domain to the Skew Products // International scientific conference "Infinite - dimensional analysis and control theory". The conference is dedicated to the centenary of the outstanding Russian mathematician Sergey Vasilyevich Fomin. Titles and Abstracts of Talks. МГУ им. М.В. Ломоносова, 25 с. 2018. P. 7.

Efremova L.S. On the structure of the subspace of C1-smooth skew products with the complicated dynamics of quotient map // Международная конференция по дифференциальным уравнениям и динамическим системам. Тезисы докладов. Суздаль, 6 - 11 июля 2018 года.. Владимир: "Аркаим", 272 с.. 2018. P. 238.

Efremova L.S. Approximate Properties of C1-Smooth Omega-Stable Skew Products of Maps of an Interval // Оптимальное управление и дифференциальные игры. Материалы Международной конференции, посвященной 110-летию со дня рождения Льва Семеновича Понтрягина. Москва, 12-14 декабря 2018 г. Макспресс: МИАН, 301 с. 2018. P. 88-90.

Публикации в научных журналах

Efremova L.S., Gracio M.C., Lopez-Ruiz R., Sakbaev V.Zh., Stepin A.M. European Conference - Workshop "Nonlinear Maps and Applications" // Journal of Physics: Conference Series. № 1. V. 990. 2018. P. 011001.

Efremova L.S. The Trace Map and Integrability of the Multifunctions // Journal of Physics: Conference Series. № 1. V. 990. 2018. P. 012003.

2017

Труды (тезисы) конференции

Efremova L.S. The Concept of Integrability for Multifunctions and Dynamics of theTrace Map // NOMA, June, 28-30, 2017 Nizhni Novgorod, Russia. Book of Abstract. Nizhni Novgorod: Nizhni Novgorod University Press. 73 p. 2017. P. 12.

Efremova L.S. Integrability of some multifunctions and its application for study of the trace map // List of Talks and Abstracts of the International Workshop on Cassical and Quantum Integrable Systems.. Dubna: Joint Institute of Nuclear Research. 19 p. 2017. P. 3.

Efremova L.S. The Generalized Concept of Integrability and Dynamics of the Trace Map // 8-th International Conference on Differential and Functional Differential Equations (DFDE), August, 13-20 2017. Abstracts. Moscow: Russian University of People Friendship, Seklov Mathematical Institute. 227 p. 2017. P. 56.

Публикации в научных журналах

Efremova L.S. Dynamics of skew products of interval maps // Russian Mathematical Surveys. № 1(101). V. 72. 2017. P. 101-178.

2016

Публикации в научных журналах

Ефремова Л.С. Многозначные функции и неблуждающее множество косых произведений отображений интервала со сложной динамикой фактор-отображения // Известия вузов. Математика. № 2. 2016. С. 93-98.

Efremova L.S. Multivalued functions and nonwandering set of skew products of maps of an interval with a complicated dynamics of quotient map // Russian Mathematics. № 2. V. 60. 2016. P. 77-81.

Efremova L.S. Stability as a Whole of a Family of Fibers Maps and Ω-Stability of C1-Smooth Skew Products of Maps of an Interval // Journal of Physics: Conference Series. № 1. V. 262. 2016. P. 1-10.

Efremova L.S. Nonwandering sets of C1-smooth skew products of interval maps with complicated dynamics of quotient map // Journal of Mathematical Sciences. № 1. V. 216. 2016. P. 86-98.

2015

Труды (тезисы) конференции

Efremova L.S. Stability as a whole of a family of fibers maps and omega-stability of smooth skew products of maps of an interval // Proceedings of NOMA-2015, Dublin, Ireland. UCD, 96 p. 2015. P. 47-48.

Ефремова Л.С. Специальные многозначные функции и глубина центра косых произведений отображений интервала // Труды Математического центра им. Н.И. Лобачевского/ Казанское математическое общество. Теория функций, ее приложения и смежные вопросы// Материалы XII международной Казанской летней научной школы-конференции. Казань: изд-во Казанского математического общества, изд-во Академии наук РТ. - Т.51.- 545 с. 2015. С. 189-190.

Efremova L.S. Consept of Stability as a Whole of a Family of Fibers Maps for C1-Smooth Skew Products and Its Generalization // Books of Abstracts. Lobachevsky State University of Nizhni Novgorod, 38 p. 2015. P. 7.

Публикации в научных журналах

Ефремова Л.С., Фильченков А.С. Граничные условия для отображений в слоях и топологическая транзитивность косых произведений отображений интервала // Проблемы математического анализа. Т. 79. 2015. С. 107-112.

Efremova L.S., Belmesova S.S. On the Concept of Integrability for Discrete Dynamical Systems. Investigation of Wandering Points of Some Trace Map // Springer Proceedings in Mathematics and Statistics. V. 112. 2015. P. 127-158.

Efremova L.S., Filchenkov A.S. Boundary Conditions for Maps in Fibers and Topological Transitivity of Skew Products of Interval Maps // Journal of Mathematical Sciences. № 1. V. 208. 2015. P. 109-114.

Ефремова Л.С., Сакбаев В.Ж. Понятие взрыва множества решений дифференциальных уравнений и усреднение случайных полугрупп // Теоретическая и математическая физика. № 2. Т. 185. 2015. С. 252-271.

Efremova L.S., Sakbaev V.Zh. Notion of blowup of the solution set of differential equations and averaging of random semigroups // Theoretical and Mathematical Physics. № 2. V. 185. 2015. P. 1582-1596.

2014

Труды (тезисы) конференции

Efremova L.S. On the complexity of skew products of maps of an interval // The Seventh International Conference on Differential and Functional Differential Equations. Moscow,Russia, August 22-29, 2014. Abstracts. Peoples' Friendship University of Russia, Steklov Mathematical Institute of the RAS, Lomonosov Moscow State University. 172 p.. 2014. P. 39.

Efremova L.S. Integrability Skew Products Trace Maps // Международная конференция по дифференциальным уравнениям и динамическим системам. Суздаль. Россия, 4 -- 9 июля, 2014 г. Тезисы докладов. М, МИАН, 236 с. 2014. P. 205.

Efremova L.S. From Integrability to Skew Products and Trace Maps // 20th European Conference on Iteration Theory, Lagow, Poland, September 14-20, 2014. Abstracts. University of Zielona Gora, Faculty of Mathematics, Computer Science and Econometrics. 33 p. 2014. P. 9.

Публикации в научных журналах

Efremova L.S. Remarks on the Nonwandering Set of Skew Products with a Closed Set of Periodic Points of the Quotient Map, Ch.6 // Nonlinear Maps and Their Applications, Springer Proceedings in Mathematics, Springer. V. 57. 2014. P. 39--58.

Efremova L.S., Filchenkov A.S. On the Simplest Topologically Transitive Skew Products in the Plane // Journal of Mathematical Sciences. № 1. V. 200. 2014. P. 71-80.

Efremova L.S. Absence of C1 - Omega - Explosions in the Space of Smooth Simplest Skew Products // Journal of Mathematical Sciences. № 6. V. 202. 2014. P. 794-808.

Efremova L.S., Belymesova S.S., Fournier-Prunaret D. INVARIANT CURVES OF QUADRATIC MAPS OF THE PLANE FROM THE ONE-PARAMETER FAMILY CONTAINING THE TRACE MAP // ESAIM: PROCEEDINGS AND SURVEYS. V. 46. 2014. P. 96-108.

2013

Труды (тезисы) конференции

Efremova L.S. L.P. Shil’nikov’s Paper "On the Work of A.G. Maier on Central Motions"and Dynamics of Skew Products // INTERNATIONAL CONFERENCE "Dynamics, Bifurcations and Strange Attractors" dedicated to the memory of L.P. SHIL’NIKOV (1934-2011) Nizhni Novgorod, Russia, July 1-5, 2013. Book of Abstracts. Steklov Mathematical Institute of RAS Lobachevsky State University of Nizhni Novgorod Nizhni Novgorod Mathematical Society. 151 p. 2013. P. 32.

Bel'mesova S.S., Efremova L.S. On the Concept of the Integrability for Discrete Dynamical Systems: Criterion, Application to the Mathematical Problems of Quasicrystal Physics // Proceedings of NOMA'13. International Workshop on Nonlinear Maps and their Applications (3rd, 4th September, 2013, University of Zaragoza, Faculty of Science). University of Zaragoza. 74 p.. 2013. P. 13-14.

Публикации в научных журналах

Бельмесова С.С., Ефремова Л.С. Об однопараметрическом семействе квадратичных отображений плоскости, содержащем эндоморфизмы Морса-Смейла // Известия вузов. Математика. № 8. 2013. С. 80-85.

Ефремова Л.С. Теорема о разложении пространства C1-гладких косых произведений со сложной динамикой факторотображения // Математический сборник. № 11. Т. 204. 2013. С. 55-82.

Ефремова Л.С. Отсутствие C1-Ω-взрыва в пространстве гладких простейших косых произведений // Современная математика. Фундаментальные направления. Т. 48. 2013. С. 36-50.

Belmesova S.S., Efremova L.S. A one-parameter family of quadratic maps of a plane including Morse-Smale endomorphisms // Russian Mathematics. № 8. V. 57. 2013. P. 70-74.

Efremova L.S. A decomposition theorem for the space of C1-smooth skew products with complicated dynamics of the quotient map // Sbornik Mathematics. № 11. V. 204. 2013. P. 1598-1623.

2012

Труды (тезисы) конференции

Efremova L.S., Sakbaev V.Zh. On the blow up phenomena in differential equations and dynamical systems // International Conference in Honour of Mark Vishik on the occation of his 90-th birthday "Differential Equations and Applications" (Moscow, June, 4-7, 2012). Abstracts of talks. Institute for Information Transmission Problems RAS, Lomonosov Moscow State University, 61 p. 2012. P. 46.

Efremova L.S., Bel'mesova S.S., Fournier-Prunaret D. Invariant curves of quadratic maps of the plane from the one-parameter family containing the trace map // Международная конференция по дифференциальным уравнениям и динамическим системам (Суздаль, 29 июня-4 июля 2012 г.). Тезисы докладов.. Математический институт им. В.А. Стеклова РАН, Владимирский государственный университет им. А.Г. и Н.Г. Столетовых, Московский государственный университет им. М.В. Ломоносова, 234 с.. 2012. P. 190-191.

Efremova L.S. Decomposition theorem for the space of C1-smooth skew products in the plane // Международная конференция по дифференциальным уравнениям и динамическим системам (Суздаль, 29 июня-4 июля 2012 г.). Тезисы докладов. Математический институт им. В.А. Стеклова РАН, Владимирский государственный университет им. А.Г. и Н.Г. Столетовых, Московский государственный университет им. М.В. Ломоносова, 234 с. 2012. P. 202.

Efremova L.S., Sakbaev V.Zh. On the blow up phenomena in differential equations and dynamical systems // Международная конференция по дифференциальным уравнениям и динамическим системам (Суздаль, 29 июня-4 июля 2012 г.). Тезисы докладов. Математический институт им. В.А. Стеклова РАН, Владимирский государственный университет им. А.Г. и Н.Г. Столетовых, Московский государственный университет им. М.В. Ломоносова, 234 с.. 2012. P. 202.

Efremova L.S. Decomposition theorem for the space of C1-smooth skew products of inerval maps with a complicated dynamics of the quotient map // European Conference on IterationTheory. Abstracts. University of Acores, Ponta Delgada, Portugal. 2012. P. 56.

Bel'mesova S.S., Efremova L.S., Fournier-Prunaret D. Closed invariant curve of quadratic maps of the plane from the one-parameter family containing the trace map // European Conference on IterationTheory. Abstracts.. University of Acores, Ponta Delgada, Portugal. 86 p. 2012. P. 77.. 2012. P. 77.

Efremova L.S. Absence of C1- Omega-blow ups and doubling period bifurcations in smooth simplest skew products of maps of an interval // Международная конференция "Анализ и особенности", посвященная 75-летию В.И.Арнольда. Тезисы докладов.. Российская академия наук, Математический институт им. В.А.Стеклова РАН, Московский государственный университет, 172 с.. 2012. P. 131-132.

Efremova L.S., Bel'mesova S.S., Fournier-Prunaret D. On the birth and destruction of the closed invariant curve in the one-parameter family of quadratic maps in the plane // Международная конференция "Анализ и особенности", посвяшенная 75-летию В.И.Арнольда. Тезисы докладов. Российская академия наук, Математический институт им. В.А.Стеклова РАН, Московский государственный университет, 172 с. Российская академия наук, Математический институт им. В.А.Стеклова РАН, Московский государственный университет, 172 с.. 2012. P. 116-117.

Публикации в научных журналах

Efremova L.S. Example of the smooth skew product in the plane with the one-dimensional ramified continuum as the global attractor // ESAIM: PROCEEDINGS. V. 36. 2012. P. 15-25.

Ефремова Л.С., Бельмесова С.С. Об инвариантных множествах некоторых квадратичных отображений плоскости // Вестник ННГУ им. Н.И.Лобачевского. № 2(1). 2012. С. 152-158.

Ефремова Л.С. О C^0-Omega-взрывах в гладких косых произведениях отображений интервала с замкнутым множеством периодических точек // Вестник ННГУ им. Н.И.Лобачевского. № 3(1). 2012. С. 130-136.

Ефремова Л.С., Фильченков А.С. Топологическая транзитивность косых произведений в плоскости с отрицательным шварцианом семейства отображений в слоях // Труды Московского физико-технического института. № 4. Т. 4. 2012. С. 82-93.

Ефремова Л.С., Фильченков А.С. О ПРОСТЕЙШИХ ТОПОЛОГИЧЕСКИ ТРАНЗИТИВНЫХ КОСЫХ ПРОИЗВЕДЕНИЯХ В ПЛОСКОСТИ // Современная математика и ее приложения. Т. 85. 2012. С. 64-72.

2011

Труды (тезисы) конференции

Efremova L.S. “Dynamical features of differentiable simplest skew products in the plane” // The Sixth International Conference on Dynamic Systems and Applications. Abstract.. Department of Mathematics Morehouse College. Atlanta, Georgia, USA, 80 p. 2011. P. 63.

Efremova L.S. “Example of the smooth skew product in the plane with the one-dimensional ramified continuum as the global attractor” // The Sixth International Conference on Dynamic Systems and Applications. Abstract.. Department of Mathematics Morehouse College. Atlanta, Georgia, USA, 80 p.. 2011. P. 63.

Efremova L.S., D.Fournier-Prunaret, V.Zh.Sakbaev, A.Yu.Zhirov “Open problems and list of problems” // The Sixth International Conference on Dynamic Systems and Applications. Abstract. Department of Mathematics Morehouse College. Atlanta, Georgia, USA, 80 p. 2011. P. 62-63.

Ефремова Л.С., Бельмесова С.С. «Об асимптотическом поведении траекторий некоторых квадратичных отображений плоскости» // International Conference "Differential Equations and Related Topics" dedicated to Ivan G. Petrovskii. Book of Abstracts.. Московский государственный университет, 379 с.. 2011. С. 151-152.

Efremova L.S. “The smooth skew product in the plane with ramified continuum as the global attractor” // Международная конференция по теоретической физике (20.06.11 – 23.06.11). Тезисы докладов.. Открытый университет, Москва. 92 с.. 2011. P. 36-37.

Efremova L.S. The smooth skew product in the plane possessing ramified continuum as the global attractor // Proceedings of NOMA-2011, Evora, Portugal. University of Evora, 115 p. 2011. P. 31-33.

©  Нижегородский государственный университет им. Н.И. Лобачевского